# SDR ABXA9800788

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47731462
- Condition: Corrosion
- Location: Bs 340-350
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER CUSP MEMBRANE FITTING HAS HEAVY CORROSION FS 340 TO 350.  REPAIRED IAW DC8 SRM 51-1-20D.
